# SDR 5APR577Y16

- Difficulty date: November 11, 2009
- Submitted: November 30, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N851AF
- Make and model: Pilats PC1247
- Aircraft serial: 851
- Aircraft time: 1,575 hours, 1,379 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,575 hours, 1,379 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Part serial: NA
- Condition: Broken
- Location: Mlg
- Part time: 1,575 hours, 1,379 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION DISCOVED THE RIGHT MAIN LANDING GEAR BRAKE OUTBOARD DISC WAS BROKEN. REPLACED RIGHT BRAKE ASSEMBLY WITH AN OVERHAULED BRAKE ASSEMBLY IN ACCORDANCE WITH MANUFACTURERS MAINTENANCE INSTRUCTIONS.
